# SDR AALA201705109031

- Difficulty date: May 7, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 14,913 hours, 5,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT DAMAGED AFT LEFT DOOR. R&R EXIT LIGHT ASSEMBLY AT AFT LEFT DOOR , OPS OK. ALL DONE PER MM 33-51-02. THE AIRCRAFT WAS NOT GROUNDED.
